Volume 5, Number 4
Previous Issue Next Issue

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 287-296.

Preview Full PDF 230 1764 Abstract

Bo-Ling Guo

J. Comp. Math., 5 (1987), pp. 297-306.

Preview Full PDF 218 1790 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 5 (1987), pp. 307-315

Preview Full PDF 230 1696 Abstract

Jiao-Xun Kuang

J. Comp. Math., 5 (1987), pp. 316-324

Preview Full PDF 215 1642 Abstract

Jun Zou

J. Comp. Math., 5 (1987), pp. 325-335.

Preview Full PDF 222 1795 Abstract

Zhi-Qiang Cai

J. Comp. Math., 5 (1987), pp. 336-341.

Preview Full PDF 215 1785 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 342-351

Preview Full PDF 226 1835 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 352-363

Preview Full PDF 226 1751 Abstract

Sui-Yang Chen & Ben-Yu Guo

J. Comp. Math., 5 (1987), pp. 364-375.

Preview Full PDF 222 1752 Abstract

Jia-Chang Sun & Kang Zhao

J. Comp. Math., 5 (1987), pp. 376-382

Preview Full PDF 219 1763 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard